# SDR UALA2011012600431

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 41,456 hours, 5,085 cycles
- Engine: Pwa PW4090
- System (JASC): 3440 · Independent Position Determining System
- Part: Computer
- Part number: 9650976003226226
- Part serial: 43
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PRE-FLIGHT STATUS MESSAGE GROUND PROX SYS.  RESET GPWC, NO HELP.  DEFER IAW MEL, NOTIFIED DD.  REPLACED GPWC IAW MM34-46- 01.
